Common fixed point theorems of integral type contraction on metric spaces

Manoj Kumar, Anita Dahiya, Asha Rani

Abstract


In this paper, using the (CLR) property, common fixed point results for two pairs of weakly compatible mappings satisfying contractive condition of integral type on metric spaces are established.

Full Text: PDF

How to Cite this Article:

Manoj Kumar, Anita Dahiya, Asha Rani, Common fixed point theorems of integral type contraction on metric spaces, Advances in Fixed Point Theory, Vol 7, No 2 (2017), 304-314

Copyright © 2017 Manoj Kumar, Anita Dahiya, Asha Rani. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.